Claritin FAQs

What time of day should I take the product?

The product can be taken any time of the day. Always follow the label directions.

See individual product pages for label directions.

Should I take the product with food?

The product can be taken with or without food.

Can I cut or break the product in half?

Do not cut or break Claritin products in half.

Can I take more than the recommended dose of the product?

Do not take more than the recommended dose – always follow label directions.

See individual product pages for label directions.

In case of overdose, get medical help or contact poison center control right away.

What if my symptoms return before I am supposed to take another dose?

Do not take another dose and follow label directions. Speak to a doctor or pharmacist if you have specific medical questions on how to manage your allergy symptoms.

See individual product pages for label directions.

Is Claritin® the same as Benadryl®, Reactine® or Allegra®?

Claritin® products contain the active ingredient loratadine. Claritin® is not the same as Benadryl®, Reactine®, or Allegra®, which all contain different active ingredients.

Is Claritin® non-drowsy?

When taken as directed, all Claritin® products are non-drowsy.

What is the difference in the formulas for each form?

Tablets®, Rapid Dissolve®, Liquid-Gels ® and Kids Syrup all have the same active ingredient, loratadine (an antihistamine). The inactive ingredients differ in each form. We offer a variety of forms depending on your age and preference.

Claritin Allergy and Sinus ® contains two active ingredients, loratadine (an antihistamine) and pseudoephedrine (a nasal decongestant).